# SDR 2022FA0000313

- Difficulty date: December 28, 2021
- Submitted: June 27, 2022
- Operation: General aviation
- Aircraft: N784XJ
- Make and model: Cessna 120
- Aircraft serial: 7500084
- Aircraft time: 18,509 hours, 10,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 99146153MP50G4
- Part serial: 150B
- Condition: Failed
- Location: Zone 100
- Part time: 1,183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

* SUPPLEMENTAL INFORMATION TO THE INITIAL REPORT SUBMITTED ON CONTROL NUMBER AWKA202201050001 FILES ON DECEMBER 28, 2021 * TECHNICIANS INSPECTED THE FLAP SYSTEM AND FOUND THE INBOARD, LEFT FLAP PANEL TIGHT AND THE FLAP POWER DRIVE UNIT FAULTY. THE OUTBOARD FLAP ACTUATOR OF THE L/H FLAP PANEL WAS ADJUSTED AND THE FLAP PDU WAS REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE COMPLETED SATISFACTORILY AND THE AIRCRAFT RETURNED TO SERVICE.
